# SDR SIMA20250113001

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 19,831 hours, 13,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA1 EMERGENCY FLASHLIGHT INOP RED LIGHT ILLUMINATES BUT FLASHLIGHT DOES NOT WORK. DEFERRED FA1 EMERGENCY FLASHLIGHT INOP SPARE FLASHLIGHT INSTALLED. REF MEL 25-52. AUTH 010692D-C.
